Detail publikace

A Note On The Granville - Heath-Brown Theorem

Originální název

A Note On The Granville - Heath-Brown Theorem

Anglický název

A Note On The Granville - Heath-Brown Theorem

Jazyk

en

BibTex


@article{BUT39935,
  author="Petr {Fuchs}",
  title="A Note On The Granville - Heath-Brown Theorem",
  chapter="39935",
  journal="Comp. Rend. Math. Rep. Acad. Sci. Canada",
  number="2",
  volume="13 (1991)",
  year="1991",
  month="january",
  pages="61--65",
  type="journal article - other"
}